# SDR HEEA968410

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Engine: Allsn 250C30P
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Collector
- Part number: 23032325
- Condition: Cracked
- Location: Exhaust
- Component: 23035128
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE REMOVED DUE TO OVERHAUL.  UPON INSPECTION NOTED THE FOLLOWING:  EXCESSIVE CRACKS BEYOND SERVICEABLE LIMITS ON EXHAUST COLLECTOR AS MARKED. REPLACED DISCREPANT PART.
